# SDR GTIA2025021038738

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 46,725 hours, 21,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL INSIDE CABIN FROM ROW 3 -NO AIR SOURCES ON AT TIME OF REPORTED EVENT PER QUALITY REPORTING FORM. PERFORMED TSM 05-50-810-831-A WITH AEROTRACER. NO ODORS COULD BE REPORTED/DETECTED. AIRCRAFT OF FOR SERVICE.
